Cold Sweat Accompanied By Itching After Taking The Drug?
, some days I have a high fever of 39C, and have an extraordinary headache because there is swelling in the left ear. after being examined for ENT, I was diagnosed with sinusitis.
The emergence of cold sweat and very itchy after taking the drug is very likely caused by an allergic reaction, however allergic reactions that occur are not limited only because of the use of the drug but can also be triggered by various other conditions. Foamy urine indicates the presence of protein in urine (proteinuria), a weak body can also be related to proteinuria or allergic reactions. In addition to allergic reactions, complaints that you experience can be caused by skin infections, drug side effects, acute kidney failure or urinary tract infections.
Allergic reactions can be very dangerous so you should avoid things or drugs that are suspected of causing complaints and consult a doctor immediately to get follow-up that is appropriate for your condition. If indeed your complaints are caused by an allergic reaction, the doctor can recommend an inpatient procedure to monitor your complaints. However, if the complaint is not related to an allergic reaction, the doctor can provide other medications related to your sinusitis and antihistamine drugs to treat the itching that you experience.
May be useful,